Couldn't find what you looking for?

TRY OUR SEARCH!

OK so I was on birth control. I stopped it and got my period the next day as I should have.
Over a month later my next period was 2 1/2 weeks late and then I started having very light pink spotting, which turned to light brown, with no associated pain, and only there when I wiped. That lasted for about 5 days.
2 days after the spotting (today) I just started bleeding, like period bleeding.
I really thought the spotting was implantation bleeding and although my urine preg tests came back negative I thought it was def a sign I was pregnant, but now I'm bleeding (although SO late).
What does this mean?
Did I really just go that whole month with unprotected sex and not get pregnant? Is there a chance I am pregnant and maybe just having normal bleeding or miscarrying??

Loading...

Hi, I've got the same problem. I decided to come of BC and I came on 5 days later (which I was expecting). Then for my first month off the pill I was expecting to start AF on the 17th July, but on 6th i started spotting. This only lasted 3.5 days. It is now Saturday 18th and my period still hasn't arrived and I have done a few early response tests and all have been negative. Tomorrow morning I am going to try a clearblue test. I was really hoping to be pregnant, but the more I read the more I hear people say coming off BC has the same symptoms as pregnancy.

What happened with you, did you get a positive test or did your period finally show?

It would be good to hear from you.
Reply

Loading...

i have had similar problems. i missed the first four pills out of my pack took them all and finished the pack. i usually get my period on time but it was 4 days late i had very light spotting for a day but now its very heavy with clots and my lower back hurts also im feeling a bit light headed idk if im pregnant or what so if u have any advice please reply
Reply

Loading...

Hi all,
I have been on BC for abt 12 years and i have stopped the pill at the end of december, as it was causing me a lot of health problem, I was on Logynon. I got my period in January and February normally, but suddenly now I am almost 3 weeks over my usual date and still no sign of period. I have done the pregnancy test last week, but it was showing negative, so im not sure what is happening. I have been feeling a bit dizzy, bloated, moody and had a slight feeling of nausea. Also I have put weight since, which i hoped will rather go down than up. I have the little cramps and feeling in my tummy, like i used to have a week beore getting my period, but still nothing? I'm not sure what is happening really :-/ and the doctor wouldn't advise unless im positive!!
Reply

Loading...